# SDR MALA080186

- Difficulty date: October 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 25,660 hours, 28,517 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPPER TORQUE LINK PIN BOLT MISSING HEAD.  REPLACED BOLT P/N NAS1304-25D.
